# SDR 2003FA0000838

- Difficulty date: August 13, 2003
- Submitted: August 19, 2003
- Operation: General aviation
- Aircraft: N205N
- Make and model: Mooney M20J
- Aircraft serial: 243030
- Engine: Lyc IO360A3B6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18840
- Condition: Spalled
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EVIDENCE OF SEVERE SPALLING ON SEVERAL CAM LOBES.  ENGINE HAS 998.37 HOURS SINCE OVERHAUL.  CAM WAS REGROUND AT OVERHAUL.
